Open Access Research Article

Properties of Positive Solution for Nonlocal Reaction-Diffusion Equation with Nonlocal Boundary

Yulan Wang12*, Chunlai Mu2 and Zhaoyin Xiang3

Author Affiliations

1 School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China

2 Department of Mathematics, Sichuan University, Chengdu 610064, China

3 School of Applied Mathematics, University of Electronic Science and Technology of China, Chengdu 610054, China

For all author emails, please log on.

Boundary Value Problems 2007, 2007:064579  doi:10.1155/2007/64579


The electronic version of this article is the complete one and can be found online at: http://www.boundaryvalueproblems.com/content/2007/1/064579


Received:21 January 2007
Accepted:11 April 2007
Published:30 May 2007

© 2007 Wang et al.

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

This paper considers the properties of positive solutions for a nonlocal equation with nonlocal boundary condition on . The conditions on the existence and nonexistence of global positive solutions are given. Moreover, we establish the uniform blow-up estimates for the blow-up solution.

References

  1. Pao, CV: Nonlinear Parabolic and Elliptic Equations,p. xvi+777. Plenum Press, New York, NY, USA (1992)

  2. Souplet, P: Blow-up in nonlocal reaction-diffusion equations. SIAM Journal on Mathematical Analysis. 29(6), 1301–1334 (1998). Publisher Full Text OpenURL

  3. Souplet, P: Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source. Journal of Differential Equations. 153(2), 374–406 (1999). Publisher Full Text OpenURL

  4. Wang, M, Wang, Y: Properties of positive solutions for non-local reaction-diffusion problems. Mathematical Methods in the Applied Sciences. 19(14), 1141–1156 (1996). Publisher Full Text OpenURL

  5. Souplet, P: Uniform blow-up profile and boundary behaviour for a non-local reaction-diffusion equation with critical damping. Mathematical Methods in the Applied Sciences. 27(15), 1819–1829 (2004). Publisher Full Text OpenURL

  6. Day, WA: A decreasing property of solutions of parabolic equations with applications to thermoelasticity. Quarterly of Applied Mathematics. 40(4), 468–475 (1983)

  7. Day, WA: Heat Conduction within Linear Thermoelasticity, Springer Tracts in Natural Philosophy,p. viii+83. Springer, New York, NY, USA (1985)

  8. Friedman, A: Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions. Quarterly of Applied Mathematics. 44(3), 401–407 (1986)

  9. Deng, K: Comparison principle for some nonlocal problems. Quarterly of Applied Mathematics. 50(3), 517–522 (1992)

  10. Seo, S: Blowup of solutions to heat equations with nonlocal boundary conditions. Kobe Journal of Mathematics. 13(2), 123–132 (1996)

  11. Seo, S: Global existence and decreasing property of boundary values of solutions to parabolic equations with nonlocal boundary conditions. Pacific Journal of Mathematics. 193(1), 219–226 (2000). Publisher Full Text OpenURL

  12. Lin, Z, Liu, Y: Uniform blowup profiles for diffusion equations with nonlocal source and nonlocal boundary. Acta Mathematica Scientia. Series B. 24(3), 443–450 (2004)

  13. Carlson, DE: Linear thermoelasticity. Encyclopedia of Physics,p. 319. Springer, Berlin, Germany (1972)

  14. Pao, CV: Dynamics of reaction-diffusion equations with nonlocal boundary conditions. Quarterly of Applied Mathematics. 53(1), 173–186 (1995)

  15. Pao, CV: Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions. Journal of Computational and Applied Mathematics. 88(1), 225–238 (1998). Publisher Full Text OpenURL

  16. Pao, CV: Numerical solutions of reaction-diffusion equations with nonlocal boundary conditions. Journal of Computational and Applied Mathematics. 136(1-2), 227–243 (2001). Publisher Full Text OpenURL

  17. Wang, Y, Mu, C, Xiang, Z: Blowup of solutions to a porous medium equation with nonlocal boundary condition. to appear in Applied Mathematics and Computation

  18. Xiang, Z, Hu, X, Mu, C: Neumann problem for reaction-diffusion systems with nonlocal nonlinear sources. Nonlinear Analysis. 61(7), 1209–1224 (2005). Publisher Full Text OpenURL

  19. Xiang, Z, Chen, Q, Mu, C: Blowup properties for several diffusion systems with localised sources. The ANZIAM Journal. 48(1), 37–56 (2006). Publisher Full Text OpenURL

  20. Yin, H-M: On a class of parabolic equations with nonlocal boundary conditions. Journal of Mathematical Analysis and Applications. 294(2), 712–728 (2004). Publisher Full Text OpenURL

  21. Zhou, J, Mu, C, Li, Z: Blowup for degenerate and singular parabolic system with nonlocal source. Boundary Value Problems. 2006, 19 pages (2006)